# SDR UALA2011040801708

- Difficulty date: April 8, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 30,649 hours, 13,594 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 24561406814078
- Condition: Chafed
- Location: Electrial Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY BEHIND UPPER ELECTRICAL CONTROL PANEL FEEDER WIRES 2456-1406-8 AND 2456-1407-8 CHAFED THRU TO CONDUCTOR 8 INCHES AFT OF CONNECTOR 9004ML4.  ACCOMPLISHED EVA 80749. ALL AFT GALLEY COMPONENTS OPERATE NORMAL.  NEEDS TO BE RECHECKED AT EACH 2A CHECK.  REPLACE SUBJECT WIRES PER AWD AT NEXT C-CHECK.  SHOULD BE CHECKED AT EACH EVEN CHECK  ** MF7340 CREATED TO MONITOR  **
